# SDR RAIA201108080001

- Difficulty date: August 8, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 17,651 hours, 16,659 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE AIRCRAFT HAD A PRONOUNCED VIBRATION IN THE CONTROL YOKE, FLAPS AT 22 DEGREES, SPEED BETWEEN 140 AND 180, NO CHANGE, GEARS DOWN, NO CHANGE.  ONCE FLAPS SET TO 45 DEGREES VIBRATION WENT AWAY.  MAINTENANCE INSPECTED AND PERFORMED A FLAP LATERAL BACKLASH CHECK, PERFORMED A GVI OF THE ELEVATORS, AILERONS, RUDDER AND FLAPS.  COULD NOT FIND A DEFINITIVE FAULT.  RELEASED AIRCRAFT FOR A TEST FLIGHT.  FLEW A TEST FLIGHT NO DEFECTS FOUND AND AIRCRAFT WAS RELEASED FROM TEST FLIGHT.
